# SDR ABXA010910

- Difficulty date: May 19, 2002
- Submitted: June 6, 2002
- Operation: Air carrier
- Aircraft: N930AX
- Make and model: Doug DC-9-33F
- Aircraft serial: 47363
- Aircraft time: 58,319 hours, 35,852 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Fitting
- Part number: 56418502
- Condition: Rusted
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STEEL BEAM ABOVE THE RIGHT CLEARVIEW WAS RUSTED ON THE AFT END, BOTH INSIDE AND OUTSIDE OF BEAM. REPLACED BEAM IAW DC-9 SRM 51-30-1 AND 51-30-5.
